# SDR 2007UALA02338

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 28,529 hours, 11,205 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPM LIGHT AT SEAT 19C INOPERATIVE.  RELAMPED OPS NORMAL.
